Projective normality of ruled surfaces

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this article we study normal generation of irrational ruled surfaces. When C is a smooth curve of genus g, Green and Lazarsfeld proved that a very ample line bundle L ε PicX with deg(L) ≥ 2g+1-2h1(X,L)- Cliff(X) is normally generated where Cliff(C) denotes the Clifford index of the curve C (Green and Lazarsfeld, 1986). We generalize this to line bundles on a ruled surface over C.

Original languageEnglish
Pages (from-to)839-847
Number of pages9
JournalProceedings of the American Mathematical Society
Volume136
Issue number3
DOIs
Publication statusPublished - 2008 Mar 1

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Projective normality of ruled surfaces'. Together they form a unique fingerprint.

  • Cite this